# SDR IPXA2021042668624

- Difficulty date: April 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- Aircraft time: 27,139 hours, 17,788 cycles
- Engine: Rroyce RB211*
- System (JASC): 7710 · Power Indicating System
- Part: Transmitter
- Part number: 7898301
- Part serial: 8706500
- Condition: Intermittent
- Location: Epr
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**ATB - NO EMERG DECL'D - NO EMERG EQUIP USED - LANDED UNEVENTFULLY - AC TAKEN OOS**  LEFT EPR FAILED 3 OR 4 TIMES IN FLIGHT. THEN WE LOST LEFT EEC. EPR COME BACK.LEFT ENG EEC BITE PER FIM 73-21-00-815-802. NO FAULTS RECALLED. R&R LT EPR XMITTER WITH UA BORROW PARTS IAW AMM 77-11-01. PERFORMED ENG RUNS, LT ENG EPR IND GRD OPS CKD NORMAL. A/C OK FOR SERVICE. PN:789830-1, SN ON: UA PARTS 940700008, SN OFF:8706500. IPC REF 77-11-01-01.
